# SDR 2004F00272

- Difficulty date: April 8, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Boeing 727225
- Aircraft serial: 22433
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 652377261
- Condition: Missing
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT WALKAROUND AT PIT FORND PRESSURE RELIEF VENT PANEL MISSING FROM NR 3 ENGINE.  INSPECTED NR 3 ENGINE IAW 71-10-11.  PERFORMED HIGH POEWR ENGINE RUN UP.  BLEED PRESSURE EQUAL ON BOTH SIDES PER MM 75-31-0.  RETURNED TO AIRCRAFT TO SERVICE.  (M)
